# SDR RU3A20190312008

- Difficulty date: March 6, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: FF3
- Aircraft time: 11,626 hours, 5,575 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 66084831
- Part serial: 1682
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 16 hours, 7 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INVERTER BLINKED OFF, VOLTS WENT TO ZERO, RED LIGHT CAME ON, ELECTRICAL POWER ANNUNCIATOR MASTER CAUTION CAME ON. THEN RESET WITH OUT ANY PILOT ACTION.
